# SDR ASAA2021101536320

- Difficulty date: October 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 46,443 hours, 13,577 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

R SIDE WINDOW HEAT OVERHEAT ON IN DESCENT, RAN QRH, OVERHEAT LIGHT LITE ILLUMINATED AGAIN AFTER 5 MIN WAIT PER QRH. GROUNDED - YES. ACCOMPLISHED WHCU BITE REF B737-800 FIM 30-41 TASK 801. LRU SHOWS FAULT FOR RIGHT SIDE WINDOW BUS POWER. ACCOMPLISHED FIM 30-41 TASK 806 AND FAULT RESET. ACCOMPLISHED WINDOW HEAT SYSTEM OPERATIONAL TEST REF B737-800 AMM 30-41-00-710-801. OPS CK GOOD. GROUND VERIFICATION SUCCESSFUL.
